Alert archive / New Jersey / Coastal Flood Statements in 2009

Coastal Flood Statement 12, NWS Philadelphia/Mount Holly

October 28, 2009Cape May County, New Jersey

NWS Philadelphia/Mount Holly issued this coastal flood statement at Oct 28, 2009, 8:58 AM EDT for Cape May County, New Jersey. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2009, 8:58 AM EDT (12:58 UTC)
Expired
Oct 28, 2009, 11:58 AM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly

County Cape May County, NJ

The radar

The Dover AFB radar (KDOX), 59 km from the middle of the area, began a volume at 13:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 1.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2009-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2009-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
444 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS41 KPHI 281258
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
858 AM EDT WED OCT 28 2009

NJZ024-281600-
/O.NEW.KPHI.CF.S.0012.091028T1258Z-091028T1600Z/
ATLANTIC COASTAL CAPE MAY-
858 AM EDT WED OCT 28 2009

...LOCALIZED MINOR FLOODING WAS OCCURRING ALONG THE CAPE MAY
COUNTY COASTLINE THIS MORNING...

HEAVY RAIN WHICH OCCURRED EARLIER THIS MORNING COMBINED WITH
HIGH TIDE TO PRODUCE LOCAL AREAS OF MINOR FLOODING...MAINLY ROAD
FLOODING. SOME ROADS WERE CLOSED IN STRATHMERE AND SEA ISLE CITY.
MOTORISTS ARE URGED TO FIND ALTERNATE ROUTES IF ROAD FLOODING IS
ENCOUNTERED THIS MORNING.

LOW TIDE WILL OCCUR AROUND 11 AM...SO ANY LOCALIZED MINOR
FLOODING IS EXPECTED TO DRAIN AWAY DURING THIS MORNING.

$$
1 follow-up statement
000 
WHUS41 KPHI 281558
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1158 AM EDT WED OCT 28 2009

NJZ024-281700-
/O.CAN.KPHI.CF.S.0012.000000T0000Z-091028T1600Z/
ATLANTIC COASTAL CAPE MAY-
1158 AM EDT WED OCT 28 2009

...FLOODING HAS RECEDED...

THE WATER LEVELS THAT CAUSED LOCAL MINOR FLOODING THIS MORNING RECEDED
ACROSS THE AREA. MOST ROADWAYS SHOULD BE CLEAR OF WATER, BUT IF
THERE ARE ANY ROADS STILL COVERED WITH WATER, MOTORISTS ARE URGED
TO FIND AN ALTERNATE ROUTE.

$$

ROBERTSON

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood statement went out at Oct 28, 8:14 AM EDT, 44 minutes earlier.

Area forecast discussion, Oct 28, 8:14 AM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
814 AM EDT WED OCT 28 2009

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL TRACK ACROSS OUR AREA TODAY, THEN MOVE
TO OUR EAST TONIGHT. HIGH PRESSURE IS FORECAST TO BUILD GRADUALLY
SOUTHWARD FROM EASTERN CANADA THURSDAY INTO FRIDAY. AS THIS HIGH
MOVES EASTWARD DURING FRIDAY, A WARM FRONT MAY LIFT NORTHWARD ACROSS
OUR AREA. A COLD FRONT IS FORECAST TO MOVE THROUGH LATE SATURDAY.
HIGH PRESSURE WILL BUILD TOWARD THE OHIO VALLEY SUNDAY, THEN SLIDE
EASTWARD INTO OUR AREA EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE MORNING RAIN WAS RAPIDLY MOVING TO THE NORTHEAST...SO GRIDS
WERE ADJUSTED TO ACCOUNT FOR DECREASING PRECIPITATION CHANCES FROM
SOUTHWEST TO NORTHEAST THIS MORNING. OTHERWISE LOW PRESSURE WILL
BE MOVING ACROSS TODAY AND EXITING TONIGHT. A COMPACT MID LEVEL
LOW, NICELY DEPICTED ON WATER VAPOR IMAGERY EARLY THIS MORNING,
WILL TRACK UP THE OHIO VALLEY AND INTO THE NORTHEAST DURING THE
COURSE OF TODAY. THIS FEATURE IS FORECAST TO GRADUALLY WEAKEN AS
MID LEVEL RIDGING BUILDS QUICKLY IN BEHIND IT. THE RAIN SHIELD
WILL CONTINUE TO PROGRESS NORTHEASTWARD THIS MORNING, AND IT WAS
ALREADY TAPERING OFF FROM SOUTHWEST TO NORTHEAST WITH TIME. BASED
ON THE RADAR TRENDS, THE MAIN RAIN SHIELD LOOKS TO BE MOVING A
LITTLE QUICKER THAN MOST OF THE MODEL GUIDANCE. THE NAM/WRF IS A
BIT TOO SLOW.

THE FORECAST SOUNDINGS INDICATE PLENTY OF MOISTURE REMAINING IN
THE LOWER LEVELS THROUGH THE DAY, ALTHOUGH THERE IS AT LEAST SOME
DRYING FORECAST IN THE MID LEVELS. AS THE OVERALL LIFT WANES,
DRIZZLE IS A GOOD POSSIBILITY ACROSS MOST OF THE CWA, THEREFORE WE
TRANSITIONED THIS WAY. GIVEN THE LOW CEILINGS, SOME FOG WILL
AFFECT MOSTLY THE HIGHER ELEVATIONS, THEREFORE THIS WAS ADDED
THROUGH THE MORNING MAINLY FOR ELEVATIONS OF 800 FEET AND ABOVE.
WHILE SOME FOG IS AROUND ELSEWHERE, VISIBILITIES ARE NOT
ANTICIPATED TO GET LOW ENOUGH TO REALLY HAVE AN IMPACT.

AS FOR TEMPERATURES, WE SET THE HOURLY GRIDS EARLY THIS MORNING TO
MAINLY A STEADY STATE. HIGH TEMPERATURES WERE MOSTLY AN EVENLY WEIGHTED
BLEND OF THE GFS/NAM MOS ALTHOUGH WE LEANED MORE TOWARD THE COOLER
GUIDANCE GIVEN THE WEALTH OF CLOUDS EXPECTED.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
THE STORM SYSTEM WILL BE SLIDING AWAY FROM OUR AREA TONIGHT. AS A
LARGE UPPER-LEVEL TROUGH CONTINUES TO AMPLIFY OUT WEST, A RIDGE WILL
AMPLIFY ACROSS THE GREAT LAKES SOUTHWARD TO THE SOUTHEASTERN U.S.
THIS RIDGE WILL BE SLIDING EASTWARD TONIGHT. AS THIS OCCURS, HIGH
PRESSURE AT THE SURFACE ACROSS EASTERN CANADA WILL BE SLIDING
SOUTHWARD. THIS WILL TRY AND PUSH SOME DRIER AIR SOUTHWARD ACROSS
OUR CWA, HOWEVER THE MAIN PUSH IS EXPECTED TO BE ABOVE THE SURFACE.
GIVEN THE SURFACE HIGH BUILDING IN AND THE INCOMING UPPER-LEVEL
RIDGE, A SUBSIDENCE INVERSION LOOKS TO FORM, TRAPPING THE MOISTURE
UNDERNEATH IT. AS A RESULT, A RATHER CLOUDY NIGHT IS IN STORE WITH
SOME PATCHY FOG POSSIBLE. MANY OF THE MODEL GUIDANCE IS SPLASHING A
LITTLE QPF ACROSS THE CWA TONIGHT, WHICH IS PROBABLY MORE OF A
WEALTH OF LOW-LEVEL MOISTURE REMAINING IN PLACE. BASED ON THE
FORECAST SOUNDINGS AND THE LACK OF ORGANIZED SYNOPTIC SCALE LIFT,
THIS SETUP LOOKS LIKE DRIZZLE. WE WENT AHEAD AND INTRODUCED DRIZZLE
FOR TONIGHT AND THURSDAY MORNING AS A RESULT.

FOR THURSDAY, THE SURFACE HIGH BUILDS FARTHER TO THE SOUTH AND THIS
SHOULD ADVECT SOME DRIER AIR ACROSS THE AREA WITH TIME. WE TRENDED
THE SKY COVER AND DRIZZLE THIS WAY FROM EAST TO WEST DURING THE DAY.
THE FORECAST SOUNDINGS INDICATE THE LOW-LEVEL MOISTURE DOES MIX OUT
SOME DURING THE AFTERNOON, HOWEVER THERE IS A SUBSIDENCE INVERSION
STILL PRESENT. MOST OF THURSDAY WILL PROBABLY AVERAGE OUT MOSTLY
CLOUDY AT MOST LOCALES. THE SURFACE HIGH IS FORECAST TO BE SLIDING TO
OUR EAST FRIDAY AS THE MID LEVEL RIDGE AXIS ALSO MOVES ACROSS. THIS
WILL ALLOW THE FLOW TO TURN TO A SOUTHERLY DIRECTION. AS A POWERFUL
STORM TRACKS ACROSS THE PLAINS AND INTO CANADA, AN INCREASING
SOUTHERLY FLOW WILL BECOME ESTABLISHED ACROSS THE EAST. THIS WILL
ALLOW FOR WAA TO DEVELOP AND A WARM FRONT MAY GRADUALLY LIFT
NORTHWARD ACROSS OUR AREA FRIDAY. SINCE THE RIDGE AXIS IS FORECAST
TO BE SLIDING TO OUR EAST DURING FRIDAY, MID TO HIGH LEVEL CLOUDS
SHOULD BE MOVING ACROSS OUR AREA. AS OF NOW, THE WAA FRIDAY AND THE
WARM FRONT DO NOT LOOK STRONG ENOUGH TO GENERATE ANY SHOWERS, AND
WITH THE RIDGE AXIS MOVING THROUGH, WE MAINTAINED A DRY FORECAST
DURING THE DAY.

FOR TEMPERATURES, WE MOSTLY UTILIZED AN EVENLY WEIGHTED BLEND OF THE
GFS/NAM MOS WHICH ENDED UP FAIRLY CLOSE TO CONTINUITY AT MOST
LOCALES.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
FOR THE THIRD WEEKEND IN A ROW, IT LOOKS AS IF SATURDAY WILL FEATURE
NOT THE BEST WEATHER. AN INTENSE UPPER-LEVEL JET /SOME GUIDANCE
INDICATES ABOUT 180 KNOTS AT 250 MB/ ACROSS THE WEST ALONG WITH
ANOTHER SEGMENT IN THE PLAINS WILL CARVE OUT A LARGE AND RATHER
AMPLIFIED UPPER-LEVEL TROUGH. THIS FEATURE WILL LIKELY LEAD TO A
STRONG LOW PRESSURE SYSTEM THAT WILL LIFT ACROSS THE PLAINS AND
GREAT LAKES REGION. THE ASSOCIATED COLD FRONT WILL SWEEP THROUGH OUR
AREA TO START THE WEEKEND. BEFORE THIS THOUGH, HIGH PRESSURE OFF THE
MID ATLANTIC COAST WILL MOVE EASTWARD, WHICH WILL ALLOW FOR AN
UPPER-LEVEL TROUGH TO MOVE TOWARD THE REGION. AS THE MAIN ENERGY
LIFTS UP INTO CANADA AND AS IT MOVES INTO DOWNSTREAM RIDGING, THE
TROUGH SHOULD TEND TO WEAKEN SOME.

AT THE SURFACE, AN AREA OF LOW PRESSURE WILL MOVE ACROSS EASTERN
CANADA AND THE ASSOCIATED COLD FRONT WILL SWEEP ACROSS OUR AREA LATE
SATURDAY. IT APPEARS A DEEP SOUTHERLY FLOW WILL OCCUR AHEAD OF THE
COLD FRONT, THEREFORE GULF OF MEXICO MOISTURE SHOULD STREAM
NORTHWARD. THERE SHOULD BE ENOUGH FORCING TO SUPPORT AT LEAST BANDS
OF SHOWERS ALONG AND AHEAD OF THE FRONT. AS OF NOW, THE MODEL
GUIDANCE IS NOT REALLY SHOWING MUCH INSTABILITY, ALTHOUGH THERE IS
SOME HINTS OF AT LEAST A SMALL AMOUNT OF ELEVATED INSTABILITY
DEVELOPING SATURDAY. GIVEN THE FORECAST WIND FIELD, IF ENOUGH
SUNSHINE CAN OCCUR, THEN INSTABILITY WOULD INCREASE AND AT LEAST
SOME THUNDERSTORMS WOULD BE POSSIBLE. FOR NOW THOUGH, WE WILL
CONTINUE TO NOT INCLUDE THUNDER GIVEN THE UNCERTAINTY ON THE
INSTABILITY SETUP. THE GFS THEN DEVELOPS A SECONDARY WAVE ALONG THE
FRONT FOR SUNDAY AS IT CLOSES OFF ENERGY HANGING BACK ACROSS THE
SOUTHERN PLAINS. THE 12Z/27 GFS ENSEMBLES SHOW LITTLE SUPPORT OF A
SECONDARY WAVE ALONG THE FRONT. THE NAM/WRF AT 12Z SATURDAY HAS WHAT
LOOKS LIKE THE POTENTIAL OF SECONDARY WAVE DEVELOPMENT AS MID LEVEL
ENERGY HANGS BACK ACROSS THE SOUTHERN PLAINS. WE WILL HAVE TO SEE IF
THIS POSSIBLE IDEA CONTINUES AND SHOWS UP WITH ADDITIONAL MODEL
GUIDANCE. FOR NOW, WE WILL CONTINUE WITH A DRY FORECAST SUNDAY,
HOWEVER THIS COULD CHANGE.

HIGH PRESSURE THEN BUILDS IN MONDAY INTO EARLY TUESDAY. FOLLOWING
THIS, THERE IS DECENT MODEL AGREEMENT WITH ANOTHER TROUGH
APPROACHING THE AREA FROM THE WEST AND A SURFACE LOW NEAR THE GREAT
LAKES. WITH THE APPROACH OF THE 500 MB TROUGH, CONDITIONS MAY BE
UNSETTLED FOR THE MIDDLE PORTION OF THE WEEK, BUT IT DOESNT LOOK TO
BE A SIGNIFICANT RAIN EVENT ATTM. OVERALL, NO SIGNIFICANT CHANGES
WERE MADE ALTHOUGH A SMALL PERCENTAGE OF THE 00Z MOSGUIDE WAS
BLENDED INTO SOME FIELDS TO INTRODUCE SOME NEWER GUIDANCE INTO THE
FORECAST.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

WE ARE NOT FORECASTING GOOD FLYING WEATHER DURING THE TAF PERIOD. AN
AREA OF RAIN WITH IFR CONDITIONS IS EXPECTED TO MOVE THROUGH BY NOON
OR SO, BUT MVFR CLOUDS ARE EXPECTED TO REMAIN. THERE MAY BE SOME
LINGERING MVFR FOG AND SOME DRIZZLE IS POSSIBLE FROM TIME TO TIME AS
WE SEEM TO MAINTAIN A STABLE PROFILE WITH TRAPPED LOW LEVEL MOISTURE
INTO THURSDAY.

WINDS ARE FORECAST TO BACK FROM EAST OR NORTHEAST TO NORTHWEST
DURING THE DAYLIGHT HOURS TODAY. THEY MAY PICK UP A LITTLE GUSTINESS
IN THE LATE AFTERNOON AND EARLY EVENING AND GO BACK AROUND TO
NORTH, BUT THE MAIN CONCERN SHOULD BE CEILINGS AND VISIBILITIES.

OUTLOOK...
CONDITIONS MAY BE SLOW TO IMPROVE WITH THE FLOW ABOVE THE SURFACE
TURNING SOUTHWEST WHILE SURFACE HIGH PRESSURE RIDGES DOWN FROM THE
NORTH. A COLD FRONT STILL LOOKS TO APPROACH ON SATURDAY AND MOVE
SLOWLY ACROSS THE REGION, AND ITS PRESENT TIMING WOULD SEE GOOD
FLYING WEATHER RETURN TO THE AREA LATE ON SUNDAY.

&&

.MARINE...
GUIDANCE WOULD SUGGEST THAT THE SMALL CRAFT ADVISORY SHOULD BE TAKEN
DOWN OVER THE SOUTHERN WATERS UNTIL LATE WEDNESDAY NIGHT, BUT
WAVEWATCH HAS BEEN TOO QUICK IN LOWERING THE SEAS ON THE PRESENT
EAST TO NORTHEAST FLOW. WE WILL CONTINUE TO MONITOR CONDITIONS TO
SEE IF THE ADVISORY CAN BE DROPPED FOR A TIME, BUT FOR NOW IT
REMAINS.

WINDS OVER MUCH OF THE WATERS SHOULD COME AROUND TO NORTHWEST FOR A
WHILE TODAY, WHILE WINDS OVER THE FAR NORTHERN WATERS SHOULD
MAINTAIN A NORTH TO NORTHEAST DIRECTION. ONCE THE STRONG HIGH TO THE
NORTH RIDGES DOWN INTO THE AREA TONIGHT, WINDS WILL COME AROUND TO
NORTHEAST THROUGHOUT AND ARE EXPECTED TO REACH ADVISORY CRITERION
FROM NORTH TO SOUTH. GUIDANCE THEN HAS THEM RELAXING DURING THE DAY
ON THURSDAY.

AS ALLUDED TO ABOVE, GUIDANCE TAKES THE SEAS DOWN BELOW THE ADVISORY
CRITERION OVER THE SOUTHERN WATERS EARLY TODAY AND DOES NOT BRING
THEM BACK UP UNTIL AFTER WINDS PICK UP WEDNESDAY NIGHT. IT DOES THEN
KEEP THEM UP INTO FRIDAY. SEAS OVER THE NORTHERN WATERS ARE NOT
PROGGED BELOW ADVISORY CRITERION UNTIL FRIDAY.

SINCE A STRONG COLD FRONT LOOKS TO APPROACH FRIDAY NIGHT AND
SATURDAY AND MOVE ACROSS THE WATERS ON SATURDAY NIGHT, IT WILL BE
HARD TO CARVE OUT A SIGNIFICANT PERIOD OF GOOD BOATING WEATHER UNTIL
LATE IN THE WEEKEND.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR ANZ450>455.

&&

SYNOPSIS... GORSE /
NEAR TERM... / GORSE
SHORT TERM...GORSE
LONG TERM...GORSE / NIERENBERG
AVIATION...DELISI
MARINE...DELISI
Hazardous weather outlook, Oct 28, 3:32 AM EDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
332 AM EDT WED OCT 28 2009

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-290745-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
332 AM EDT WED OCT 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

RAIN WILL BE HEAVY AT TIMES THIS MORNING. THIS MAY CAUSE LOCALIZED
FLOODING IN POOR DRAINAGE AREAS, ESPECIALLY WHERE FALLEN LEAVES
BLOCK STORM DRAINS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-290745-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
332 AM EDT WED OCT 28 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-290745-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
332 AM EDT WED OCT 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Coastal Flood Statements in New Jersey, 2009Every coastal flood statement in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.